# SDR FDEA202408121113

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 94,628 hours, 23,776 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 1734
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT BLOCK IN, GOT INTERMITTENT LVL 3 CABIN SMOKE  WITH NO ACTUAL OTHER SMOKE INDICATIONS, NOR ANY  SMOKE INDICATIONS FROM SENSORS ON AIR SYNOPTIC  PAGE.  NO FSS ACTIVATION.  USED PAN PAN PAN.  INDICATIONS WOULD QUICKLY APPEAR, LAST A FEW  SECONDS, THEN GO OUT.  REPEATED A COUPLE OF TIMES.  EMERGENCY DECLARED.  REMOVED AND REPLACED #12 SMOKE DETECTOR PER AMM 26-15-01-4, OPS TEST NORM. REMOVED PLACARD.
